# SDR SWAA041064

- Difficulty date: April 14, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,880 hours, 29,766 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6554892
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE FRAME WEB AT BS 304, STRINGER 16L, CRACKED.  REMOVED AND REPLACED FRAME WEB SECTION PER ER.
